# SDR ABXA070168

- Difficulty date: April 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,525 hours, 21,539 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEAM ON AFT CARGO DOOR HAD CORROSION AROUND 1 NUT PLATE JUST AFT OF CENTER OF BEAM.  REPAIRED AFT LOWER CARGO DOOR BEAM CORROSION IAW B767 SRM 51-70-12.
